I am assembling my own private, so to speak, “treatment team” for recovery. This is because it turns out that to go to any facility for real no-drug no medication recovery, somewhere like Windhorse in Northampton, Massachusetts, or Cooper-Riis in NorthCarolina, you have essentially to be filthy rich. Neither place so much as returned my application email (supplication) once they knew I “only” had about — well, let’s just say that I could not afford their fees of up to $20,000 per month, and certainly not for the requisite six month program just to start with! So essentially, you have to be wealthy as Croesus in this country to get any help whatsoever to recover, or you are on your own.
Luckily a little family assistance does permit me to hire a few people to help me — which I know some people are not fortunate enough to do. So I did — I hired an art therapist this past week and I meet with her next thursday! This is something I really look forward to. While I do art daily, I do not usually express my feelings easily or spontaneously doing art. I have to think things through doing art. But i want to do it quickly and find out things or learn to let go and feel my way doing art. And I have never done art therapy, at all so I dunno even what it can offer, except that I cannot believe it won’t be helpful, esp now that I am done to 5mg Abilify as of Saturday. And no abilify at all by the following Saturday, if it turns out that I can tolerate the drop to nothing.
Now, I do take Geodon as well, so I think it will be fine. But we will see. So far so good. But I did say that I would take it more slowly if I ran into problems. Once the Abilify is out of my system, I will wait a little while, then start reducing the Geodon. No sense in waiting too long. If I have no difficulties apparent from the loss of Abilify, why wait? THEY thought i decompensated almost immediately at Yale New Haven Hospital from having “nothing on board.” My contention is that I decompensated due to the abuse I suffered at their hands, and as a result of their megadosing me with IM Haldol, torture for anyone.
That’s about all the news I have for now. And it is getting late so I’d better go to bed.
Oh, by the way, if the pictures look a bit different, it is because they are done with markers, copic markers for the most part, and not with colored pencils….So you are noticing my use of a different medium.